# SDR 97UAL900723

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Engine: Pwa PW2037
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 2790598101
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED VALVE WOULD NOT OPEN.  APU BLEED VALVE IN CLOSED POSITION, AND APU BLEED POWER CIRCUIT BREAKER IS SAFETIED OPEN.  *S/D*  REPLACED APU BLEED VALVE PER MM 36-11-10, OPS CHECKED GOOD.
